# SDR DALA2016050503776

- Difficulty date: April 28, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,353 hours, 29,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING EMERGENCY LIGHT BATTERY PACKS, FOUND 1 BATTERY PACK NOT CHARGING.  R & R IAW MM. OPERATION CHECKS GOOD.  OK FOR SERVICE.
